4 doctors weighed in:

Would I be able to live in full life after I overdosed on aspirin in 2012..the level went up to 75..or have it perhaps damaged my body?

4 doctors weighed in
Dr. Louise Andrew
Emergency Medicine
1 doctor agrees

In brief: You should be fine

There is no lasting damage from salicylate overdose.
So don't spend much time worrying about that, rather concentrate on managing your life so that depression will not interfere with it. There are many useful resources online, but most people will need help from time to time and/or medications from a professional. Good luck, and congratulations for tending to your physical & mental health!

In brief: You should be fine

There is no lasting damage from salicylate overdose.
So don't spend much time worrying about that, rather concentrate on managing your life so that depression will not interfere with it. There are many useful resources online, but most people will need help from time to time and/or medications from a professional. Good luck, and congratulations for tending to your physical & mental health!
Dr. Louise Andrew
Dr. Louise Andrew
Thank
Dr. Corey Clay
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Yes

After surviving the period of having toxic levels, then one might expect some severe complications (painful stomach ulcer for example).
However, complete recovery would ultimately occur. If you have feelings of anxiety or guilt related to the event, then you would not regret speaking to your physician and/or a therapist

In brief: Yes

After surviving the period of having toxic levels, then one might expect some severe complications (painful stomach ulcer for example).
However, complete recovery would ultimately occur. If you have feelings of anxiety or guilt related to the event, then you would not regret speaking to your physician and/or a therapist
Dr. Corey Clay
Dr. Corey Clay
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors